Open Access
Translator Disclaimer
2013 Relaxed Viscosity Approximation Methods with Regularization for Constrained Minimization Problems
Lu-Chuan Ceng, Hong-Kun Xu, Ching-Feng Wen
J. Appl. Math. 2013(SI11): 1-19 (2013). DOI: 10.1155/2013/531859

Abstract

We introduce a new relaxed viscosity approximation method with regularization and prove the strong convergence of the method to a common fixed point of finitely many nonexpansive mappings and a strict pseudocontraction that also solves a convex minimization problem and a suitable equilibrium problem.

Citation

Download Citation

Lu-Chuan Ceng. Hong-Kun Xu. Ching-Feng Wen. "Relaxed Viscosity Approximation Methods with Regularization for Constrained Minimization Problems." J. Appl. Math. 2013 (SI11) 1 - 19, 2013. https://doi.org/10.1155/2013/531859

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1266.90140
MathSciNet: MR3056222
Digital Object Identifier: 10.1155/2013/531859

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.2013 • No. SI11 • 2013
Back to Top